# SDR A6WA200340207

- Difficulty date: December 23, 2003
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHECKED THAT PLAY EVIDENT IN CONTROL YOKE PITCH AXIS IS WITHIN ACCEPTABLE LIMITS. COMPLIED WITH AMM TASK 27-32-00-720-801.  FOUND CONTROL YOKE BACKLASH AT .28 DEGREES.  BACKLASH LIMITS ACCEPTABLE.  (M)
